# SDR ASAA2013031894256

- Difficulty date: March 18, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 36,750 hours, 14,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U17
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT BS 328 TO 344, BL 6.  R & R FLOOR SUPPORT IAW SRM 51-40-02.
